Yes! We believe this product is oat free as there are no oat ingredients listed on the label.

Is ASDA Ibuprofen 200mg liquid Capsules Oat Free?

Yes! We believe this product is oat free as there are no oat ingredients listed on the label.
Oat Free? ASDA Ibuprofen 200mg liquid Capsules | Spoonful